I, for the past two or more months, have noticed a pain and feeling of nausea in the lower groin area. It is almost constant but not to the point where I feel like vomiting. I am 50 and have had periods that last at least 2 weeks the last 2 months. Intermittently, I will feel a throbbing pain in the upper left outer hip area but I have also noticed intermittent throbbing pain in my upper left arm and it never lasts long; Ibuprofen usually relieves the pain at night.
I was diagnosed with adhesions years ago as I have had surgery in the stomach/abdomen area 6 times. C-sections, hernias, appendectomy.
I have not lost weight and have a very busy, stressful job that I spend a lot of hours at and do enjoy.
Thanks for writing to the forum!
Since you have a strong medical history of surgeries, I feel your abdominal pain can be due to adhesions or even endometriosis. Endometriosis can also cause heavy periods. Pain in the hips can be due to injections. Pain in the arms can be due to phlebitis. Deep vein thrombosis is another possibility.
Hope this helps. It is difficult to comment beyond this at this stage. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.